Jan 19, 2009
I have been on Combivair and Stochrin since 2001. My breast and stomach have been growing for some time. My legs are getting thinner. My skin has developed black sports on my arms and legs. I have searching for help. I am in South Africa and i was prescribed bio oil for the skin which is not helping. My doctor has changed my Stochrin to Truvada last week. He says my breast and thin legs are side effects of Stochrin.
Response from Dr. Young
Hello and thanks for your post from South Africa.
A switch to a regimen of tenofovir+FTC (Truvada) with Stocrin would be a highly recommended and successful one; and one that should decrease the severity of your side effects.
Please talk to you doctor to make sure that you (or he) have got the medication instructions correct.
Best of health to you,
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Groin Pain After Licking Rectum Worried I Have HIV
- Sore On Mouth After Handjob Worried I Have HIV
- Sore On Tongue After Masturbation Worried I Have HIV
- Swollen Lymph Glands After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Amoxicillin To Treat Vaginal Infections
- In A Cbc Count What Tells You If You Have An Std
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.